Papers in Scientific Journals
The following is the list of publications in scientific journals of the Center for Research in Mathematical Engineering, ordered by year of occurrence, since 2009, date of creation of this center. When you click on the name of a certain author, all their publications available in this database are displayed together with a link to their list of publications in the AMS MathScinet database.
Publications of Sophie BALEMANS
|Number||Authors, Title and Details|
Sophie BALEMANS, Raimund BÜRGER, Stefan DIEHL, Pierre FRANCOIS, Julien LAURENT, Florent LOCATELLI, María Carmen MARTÍ, Ingmar NOPENS, Elena TORFS, Peter VANROLLEGHEM: Concentration-driven models revisited: Towards a unified framework to model settling tanks in water resource recovery facilities. Water Science and Technology, vol. 75, 3, pp. 539-551, (2017).
Sophie BALEMANS, Raimund BÜRGER, Stefan DIEHL, Pierre FRANCOIS, Julien LAURENT, Florent LOCATELLI, Ingmar NOPENS, Elena TORFS: On constitutive functions for hindered settling velocity in 1-D settler models: selection of appropriate model structure. Water Research, vol. 110, 1, pp. 38-47, (2017).